MAUDE Adverse Event Report: SIRONA DENTAL SYSTEMS GMBH MIDWEST® E MINI 1:5; HANDPIECE, AIR-POWERED, DENTAL

SIRONA DENTAL SYSTEMS GMBH MIDWEST® E MINI 1:5; HANDPIECE, AIR-POWERED, DENTAL
Catalog Number 875101
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 13 malfunction events where midwest® e mini 1:5 handpieces overheated.12 events resulted in no injury.1 event resulted in the patient being slightly burned with no intervention.
 
Additional Manufacturer Narrative
Additional serial numbers included in this report: (b)(6).12 of 13 devices were returned for evaluation.1 device will not be returned for evaluation.Evaluation of one device found it to be within specification.Evaluation of one device found excessive wear due to a lack of proper maintenance.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of two devices found excessive wear due to a lack of proper maintenance.These devices had a deformation issue (dent).The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of two devices found excessive wear due to a lack of proper maintenance.These devices had a deformation issue (dent).A friction problem was identified from pressure on the cap.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of one device found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The device did not heat up during evaluation.The device was repaired and returned to the customer.Evaluation of three devices found excessive wear due to a lack of proper maintenance.A friction problem was identified from pressure on the cap.The devices did heat up during evaluation.The devices were repaired and returned to the customers.Evaluation of two devices found excessive wear due to a lack of proper maintenance.The devices had debris build-up.The devices did not heat up during evaluation.The devices were repaired and returned to the customers.
 
Additional Manufacturer Narrative
This is a follow up report adding vmsr to the exemption/variance number field.This was not included in the initial report.

Brand Name
MIDWEST® E MINI 1:5
Common Device Name
HANDPIECE, AIR-POWERED, DENTAL
Manufacturer (Section D)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM  D-64625
Manufacturer (Section G)
SIRONA DENTAL SYSTEMS GMBH
fabrikstrasse 31
bensheim, hessen D-646 25
GM   D-64625
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key24115909
Report Number9614977-2026-00003
Device Sequence Number5941228
Product Code EFB
UDI-Device IdentifierE2768751010
UDI-PublicE2768751010
Combination Product (Y/N)N
PMA/510(K) Number
K972436
Exemption NumberVMSR
Number of Events Summarized13
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number875101
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/02/2026
Patient Sequence Number1
Patient SexUnknown